MathSciNet Relay Station
MathSciNet bibliographic data
MR1378515 32E99 (32F15)
Fabre, Bruno Sur l'intersection d'une surface de Riemann avec des hypersurfaces algébriques. (French) [Intersections of a Riemann surface with algebraic hypersurfaces] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 4, 371–376.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement